# SDR SIMA20180405013

- Difficulty date: April 5, 2018
- Submitted: October 17, 2018
- Operation: Air carrier
- Aircraft: N848AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145710
- Aircraft time: 29,072 hours, 26,803 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice Valve
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE BLEED AIR AND ANTI-ICING SYSTEMS, LT WING ANTI-ICING VALVE FOUND WITH CORROSION BEYOND ACCEPTABLE LIMITS (FILTER CAP THREADS INTO VALVE THREADS PORTIONS MISSING AND DAMAGED. LT WING ANTI ICING VALVE REPLACED IAW AMM 30-11-01.
